# SDR 97ZZZM588

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN SCHEDULED INSPECTION AT AERO CORP, THE FOLLOWING WAS FOUND; IN THE FORWARD LOWER CARGO PIT AT BS 460 BL 22 RIGHT, THERE IS AN AREA OF CORROSION UNDER THE TRANSITION PANEL.  FORMED ANGLE FROM 7075-0 .063 14.875 INCH BY 1 INCH BY 1.25 INCH.  DEBURRED AND COUNTERSUNK IAW SRM 51-40-3.
